<  Back to the Polytechnique Montréal portal

Items where Author is "Mehdi, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: B | M
Number of items: 3.

B

Benzaouia, A., Eddoukali, Y., Akhrif, O., & Saydy, L. (2016, May). Fault tolerant control for switching discrete-time systems with external disturbances [Paper]. 5th International Conference on Systems and Control (ICSC 2016), Marrakech, Morocco. External link

M

Mehdi, D., Boukas, E.-K., & Liu, Z. K. (2002). Dynamical systems with multiple time-varying delays: Stability and stabilizability. Journal of Optimization Theory and Applications, 113(3), 537-565. External link

Mehdi, D., Boukas, E.-K., & Liu, Z. K. (2002, July). Stability and stabilizability of a class of dynamical uncertain systems with multiple time-varying delays [Paper]. 15th World Congress of the International Federation of Automatic Control, Barcelona, Spain. External link

List generated on: Wed Jul 24 08:22:03 2024 EDT